MAUDE Adverse Event Report: EXACTECH, INC. BIOLOX DELTA OPTION FEMORAL HEAD 28MM OD; SEE H10

EXACTECH, INC. BIOLOX DELTA OPTION FEMORAL HEAD 28MM OD; SEE H10
Model Number 170-28-50
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b.Prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous, uncemented.D10.Concomitants-4681552; 170-50-93; biolox option adapter 16/18-12/14; -3.5mm.H6.Investigation results - the cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
It was reported via a legal notification that a patient, had a right hip arthroplasty revision on (b)(6), 2017 and then what is reported as re revision on an unknown date.The patient complains of pain, stiffness, discomfort, and weakness which in turn negatively affected mobility and quality of life and necessitated revision surgeries and the resultant pain following surgery and recuperation/rehabilitation period and physical therapy.The patient¿s ability to perform normal physical activities has been consequently limited.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
BIOLOX DELTA OPTION FEMORAL HEAD 28MM OD
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17371905
Report Number1038671-2023-01743
Device Sequence Number3784623
Product Code LZO
UDI-Device Identifier10885862155559
UDI-Public10885862155559
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2021
Device Model Number170-28-50
Device Catalogue Number170-28-50
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/21/2023
Date Device Manufactured07/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown